White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

The covariant graviton propagator in de Sitter spacetime

Higuchi, A. and Kouris, S.S. (2001) The covariant graviton propagator in de Sitter spacetime. Classical and Quantum Gravity, 18 (20). pp. 4317-4327. ISSN 1361-6382

Full text not available from this repository.

Abstract

We consider the covariant graviton propagator in de Sitter spacetime in a gauge with two parameters, α and β, in the Euclidean approach. We give an explicit form of the propagator with a particular choice of β but with an arbitrary value of α. We confirm that two-point functions of local gauge-invariant quantities do not increase as the separation of the two points becomes large.

Item Type: Article
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 23 Jun 2009 13:35
Last Modified: 23 Jun 2009 13:35
Published Version: http://dx.doi.org/10.1088/0264-9381/18/20/311
Status: Published
Publisher: Institute of Physics and IOP Publishing Limited
Identification Number: 10.1088/0264-9381/18/20/311
URI: http://eprints.whiterose.ac.uk/id/eprint/5862

Actions (repository staff only: login required)